Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 53, NWS Sioux Falls, SD

July 30, 2010Plymouth County, Sioux County, Iowa; Clay County, Union County, South Dakota

NWS Sioux Falls, SD issued this flash flood warning at Jul 30, 2010, 3:00 AM CDT for Plymouth County, Sioux County, Iowa; Clay County, Union County, South Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2010, 3:00 AM CDT (08:00 UTC)
Expired
Jul 30, 2010, 6:00 AM CDT
In force
3 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Plymouth County, IA, Sioux County, IA, Clay County, SD, Union County, SD

The radar

The Sioux Falls radar (KFSD), 77 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 4:00 AM CDTFLASH FLOODHospers, IAROADS UNDERWATER AND BASEMENTS FLOODED ON EAST SIDE OF HOSPERS. FLOYD RIVER OUT OF BANKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
864 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WGUS53 KFSD 300800
FFWFSD
IAC149-167-SDC027-127-301100-
/O.NEW.KFSD.FF.W.0053.100730T0800Z-100730T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
300 AM CDT FRI JUL 30 2010

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CLAY COUNTY IN SOUTHEAST SOUTH DAKOTA
  NORTHERN PLYMOUTH COUNTY IN NORTHWEST IOWA
  NORTHERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA
  SOUTHERN SIOUX COUNTY IN NORTHWEST IOWA

* UNTIL 600 AM CDT

* AT 254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING EAST ACROSS
  THE WARNED AREA. RAINFALL AMOUNTS OF 1 TO 4 INCHES CAN BE EXPECTED
  WITH THESE STORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BERESFORD...HAWARDEN...ORANGE CITY...AKRON...ALCESTER...ALTON...
  CRAIG...GRANVILLE...HOSPERS...IRETON...MAURICE...REMSEN...SIOUX
  CENTER AND STRUBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4281 9692 4309 9692 4308 9586 4279 9588

$$

CJ
2 follow-up statements
853 
WGUS73 KFSD 300914
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
414 AM CDT FRI JUL 30 2010

IAC149-167-SDC027-127-301100-
/O.CON.KFSD.FF.W.0053.000000T0000Z-100730T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIOUX IA-PLYMOUTH IA-UNION SD-CLAY SD-
414 AM CDT FRI JUL 30 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN CLAY...NORTHERN
UNION...NORTHERN PLYMOUTH AND SOUTHERN SIOUX COUNTIES UNTIL 600 AM
CDT...

AT 412 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING SOUTHEAST ACROSS THE 
WARNED AREA. DOPPLER RADAR ESTIMATED 1 TO 2 INCHES OF RAIN HAS 
FALLEN ACROSS THE WARNED AREA...WITH ANOTHER INCH OF RAIN POSSIBLE 
THROUGH 6 AM CDT.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...BERESFORD...HAWARDEN...ORANGE 
CITY...AKRON...ALCESTER...ALTON...CRAIG...GRANVILLE...HOSPERS...
IRETON...MAURICE...REMSEN...SIOUX CENTER AND STRUBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4281 9692 4309 9692 4308 9586 4279 9588

$$

CJ
699 
WGUS73 KFSD 301053
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
553 AM CDT FRI JUL 30 2010

IAC149-167-SDC027-127-301107-
/O.EXP.KFSD.FF.W.0053.000000T0000Z-100730T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIOUX IA-PLYMOUTH IA-UNION SD-CLAY SD-
553 AM CDT FRI JUL 30 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN CLAY...
NORTHERN UNION...NORTHERN PLYMOUTH AND SOUTHERN SIOUX COUNTIES WILL
BE ALLOWED TO EXPIRE AT 600 AM CDT...

THE HEAVY RAINS HAVE EXITED THE AREA AND FLASH FLOODING IS NO LONGER 
EXPECTED. HOWEVER...SOME ROADS MAY STILL BE IMPASSIBLE DO TO THE 
HEAVY RAINS OVERNIGHT. 
 

LAT...LON 4281 9692 4309 9692 4308 9586 4279 9588

$$

CJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 9:35 PM CDT, 5 hours 25 minutes earlier.

Area forecast discussion, Jul 29, 9:35 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
935 PM CDT THU JUL 29 2010

.DISCUSSION...
HI TO VERY HI POPS FOR TSTMS LOOKS GOOD FOR THE REST OF TONIGHT.
CURRENT STORMS WITH VERY HEAVY RAIN SW OF HON HAVE SHOWED SOME
DECENT SHEAR BESIDES THE HEAVY RAIN BUT DOES NOT SEEM TO BE SEVERE.
THIS SHOULD BE THE TREND FOR THE REST OF TONIGHT...SEVERE THREAT
MINIMAL BUT HEAVY RAIN AND FLOODING POTENTIAL WILL BE WATCHED. AS
NIGHT GOES ON COVERAGE SHOULD BE FAIRLY HIGH OVER MOST OF FORECAST
AREA...TENDING TO THE E LATER ON. CURRENT COMPLEX SEEMS TO BE
DRAWING A BEAD ACROSS ECNTRL SD NEAR OR JUST N OF FSD INTO SWRN MN
AND PSBLY FAR NRN IA. AT LEAST THE AREA NEAR THE MO RVR THAT WAS HIT
EARLIER TDA WITH HEAVY RAIN MAY ESCAPE THE WORST FROM HERE OUT
BETWEEN CURRENT AREAS TO THE N AND IN NE. TEMPS AND WINDS NOT A BIG
PROBLEM. ACTVTY SHOULD DECREASE FROM THE W AFTER MIDNIGHT BUT MAY
LINGER TO DAYBREAK EASTERN EDGE.

&&

.AVIATION...
THUNDERSTORMS DEVELOPING AROUND/SOUTH OF KHON AT 02Z WILL MOVE
EAST-SOUTHEAST DURING THE OVERNIGHT HOURS. SOME OF THESE STORMS WILL
LIKELY FALL TO MVFR AT TIMES...WITH BRIEF IFR CONDITIONS POSSIBLE
WITH HEAVIER RAIN. SOME IFR CEILINGS WILL ALSO BE POSSIBLE TOMORROW
MORNING AS THE STORMS EXIT...WITH CIGS EXPECTED TO SLOWLY LIFT INTO
MVFR RANGE BY MIDDAY...THEN SCATTER OUT TO VFR CONDITIONS BY LATE
AFTERNOON.   /JH

&&

.PREV DISCUSSION...
THE SEVERE THREAT LOOKS TO BE DWINDLING A BIT AS THE MORNING AND NOW
AFTERNOON MCS STILL ONGOING. THIS IS REALLY LEFT SOME COOL AIR
BEHIND AND SFC BASED THUNDERSTORMS LOOK PRETTY UNLIKELY. THE
EXCEPTION COULD BE NEAR 9V9 IF A LITTLE MORE RECOVERY CAN TAKE
PLACE THE LAST COUPLE OF HOURS OF THE DAY. THERE IS SOME BETTER
RECOVERY TAKING PLACE OVER WESTERN NEBRASKA...SO MAYBE LOOKING AT
THE POTENTIAL FOR DEVELOPMENT IN WESTERN AND SW PARTS OF SD. AFTER
ABOUT 2Z OR 3Z...LLJ BEGINS TO INCREASE AND FOCUS IN CENTRAL SD.
THIS SHOULD AID IN IGNITING SOME ELEVATED THUNDERSTORMS WHICH WOULD
LIKELY PROGRESS TO THE EAST AND SOUTHEAST. CAPE PROFILE IS PRETTY
SKINNY AND AROUND 1250 J/KG AND WITH ONLY ABOUT 35 KNOTS OF
EFFECTIVE 1 TO 6 KM BULK SHEAR...DO NOT EXPECT MUCH OF A SEVERE
THREAT. HOWEVER...WITH PWAT VALUES CLIMBING TO 1.50 INCHES TO 2
INCHES...HEAVY RAIN WILL AGAIN THREATEN. THE 850-750MB MOISTURE
TRANSPORT VECTORS REALLY STRENGTHEN AND FOCUS ON SE SD AND SW MN
FROM ABOUT 6Z TO 12Z WHICH SHOULD BE THE BEST THREAT FOR
THUNDERSTORMS AND HEAVY RAINFALL. TEMPERATURES WILL BE MILD WITH
LOWS MAINLY IN THE MID AND UPPER 60S. /08

SHOULD SEE THUNDERSTORM MAINLY EAST OF I-29 FRI MORNING BUT THAT IS
SOMEWHAT DEPENDENT ON EVOLUTION OF THUNDERSTORM TONIGHT. COULD SEE
LINGERING ACTIVITY INTO NW IA INTO FRI AFTERNOON BUT MOST OF THE
AREA WILL BE DRY DURING THIS TIME. A LITTLE CONCERNED ABOUT
THUNDERSTORM REDEVELOPMENT INTO CENTRAL SD LATE FRI AFTERNOON...BUT
THIS WOULD BE PREDICATED ENOUGH CLEARING THAT SFC BASED CONVECTION
CAN FORM. LEFT POPS OUT FRI EVENING THINKING THERE WILL BE ENOUGH OF
A STABLE LAYER TO PREVENT DEVELOPMENT...HOWEVER...MODELS ARE
TRENDING TO JUICER LOW LEVELS...AND THERE IS SOME UPPER LEVEL
SUPPORT WITH AN UPPER LEVEL JET STRADDLING THE FORECAST AREA.
DROPPED HIGH TEMPERATURES TOMORROW...MAINLY IN THE EAST ASSUMING
AREAS OF HEAVY RAIN TONIGHT AND MOSTLY CLOUDY SKIES FOR A GOOD
PORTION OF THE DAY.

AFTER FRI EVENING...INDICATIONS ARE FOR DRY CONDITIONS THIS WEEKEND.
WARM SRLY FLOW WILL ALLOW TEMPERATURES TO AGAIN CLIMB INTO THE 80S
EAST AND 90S WEST BEFORE THE NEXT FRONT DROPS INTO THE AREA SUN
NIGHT. CHANCE FOR THUNDERSTORM TO INCREASE AS THE FRONT APPROACHES
SUN NIGHT. MAY AGAIN BE LOOKING AT AREAS OF HEAVY RAINFALL BUT TO
FAR OUT TO SPECULATE WHERE OR IF THE HEAVY RAIN WILL FALL. AT THIS
TIME THE THREAT FOR SEVERE STORMS SUN NIGHT APPEARS MINIMAL. ACTIVE
WX PATTERN REMAINS RELENTLESS THROUGH NEXT WEEK WITH CHANCES FOR
THUNDERSTORMS EVERY DAY OR TWO. /97

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

WILLIAMS/JH
Hazardous weather outlook, Jul 29, 11:10 AM CDT, 15 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1110 AM CDT THU JUL 29 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-301200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1110 AM CDT THU JUL 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
SLOWLY PROGRESS EAST INTO THE AFTERNOON. SOME PATCHY HEAVIER RAIN
AMOUNTS WILL BE POSSIBLE...MAINLY WEST OF INTERSTATE 29...WITH A
HALF TO THREE QUARTERS OF AN INCH OF RAIN POSSIBLE. AS THIS
ACTIVITY WEAKENS AND MOVES NORTHEAST...ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE...WITH THIS ACTIVITY POSING A
HIGHER THREAT FOR HEAVY RAIN AND SEVERE WEATHER. HAIL TO THE SIZE
OF HALF DOLLARS WILL BE THE MAIN THREAT FROM THESE STORMS AND
THEY SHOULD BE CONFINED TO AREAS MAINLY WEST OF THE JAMES RIVER.
THE HEAVY RAIN THREAT WILL BE HIGHEST MAINLY AFTER ABOUT 1000 PM
CDT AND NORTH OF INTERSTATE 90 INTO SOUTHWEST MINNESOTA.

FLOODING...
HEAVY RAINFALL LAST WEEK HAS PRODUCED AREAS OF RIVER FLOODING
ALONG THE VERMILLION...BIG SIOUX AND LITTLE SIOUX. FLOODING
CONTINUES ALONG THE JAMES RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A LINGERING CHANCE OF THUNDERSTORMS ACROSS THE AREA
FRIDAY MORNING...WITH ADDITIONAL THUNDERSTORM REDEVELOPMENT
POSSIBLE EAST OF INTERSTATE 29 FRIDAY AFTERNOON. A FEW OF THESE
STORMS COULD BECOME SEVERE FRIDAY AFTERNOON ACROSS NORTHWEST
IOWA.

THERE WILL BE A CHANCE FOR THUNDERSTORM REDEVELOPMENT FRIDAY
AFTERNOON ACROSS NORTHWEST IOWA AHEAD OF A COLD FRONT. IF STORMS
DO DEVELOP...A FEW COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 600 PM CDT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jul 29, 10:54 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1054 PM CDT THU JUL 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HEAVY RAIN       18 S WESSINGTON         44.19N 98.70W
07/29/2010  M6.00 INCH       JERAULD            SD   EMERGENCY MNGR

&&

WILLIAMS
Local storm report, Jul 30, 1:53 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
153 AM CDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 AM     FLASH FLOOD      SIOUX FALLS             43.54N 96.73W
07/30/2010                   MINNEHAHA          SD   BROADCAST MEDIA

            WIDESPREAD STREET FLOODING ON SOUTH SIDE OF CITY.

&&

CJANSEN
Local storm report, Jul 30, 2:14 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
214 AM CDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     FLASH FLOOD      SIOUX FALLS             43.54N 96.73W
07/30/2010                   MINNEHAHA          SD   BROADCAST MEDIA

            WATER UP TO THE CURBS AT MINNESOTA AND 41ST STREET.

&&

JM
Local storm report, Jul 30, 2:30 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
230 AM CDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 AM     HEAVY RAIN       4 WSW SIOUX FALLS       43.53N 96.80W
07/30/2010  M3.38 INCH       MINNEHAHA          SD   TRAINED SPOTTER

            MEASURED SINCE RAIN BEGAN AND STILL RAINING HEAVY.

&&

CJANSEN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:28 PM CDTRiver Flood WarningFSDPlymouth9 days
Jul 30, 2:04 AM CDTFlash Flood WarningFSDLyon, Sioux3 hr
Jul 30, 3:52 AM CDTFlash Flood WarningFSDCherokee, Plymouth3 hr
Jul 30, 4:40 AM CDTFlash Flood WarningFSDBuena Vista, Ida, Woodbury3 hr
Jul 30, 7:54 AM CDTRiver Flood WarningFSDSioux63 hr
Jul 30, 7:54 AM CDTRiver Flood WarningFSDPlymouth14 hr
Jul 30, 7:54 AM CDTRiver Flood WarningFSDPlymouth30 hr
Jul 30, 7:54 AM CDTRiver Flood WarningFSDLyon29 hr
Jul 30, 9:59 AM CDTRiver Flood WarningFSDSioux5 days
Jul 30, 9:59 AM CDTRiver Flood WarningFSDCherokee3 days
Jul 30, 9:59 AM CDTRiver Flood WarningFSDMonona, Woodbury12 hr
Jul 29, 9:27 PM CDTFlash Flood WarningFSDBeadle, Jerauld, Sanborn5 hr
Jul 29, 11:12 PM CDTFlash Flood WarningFSDDavison, Hanson, Miner, Sanborn4 hr
Jul 30, 1:14 AM CDTFlash Flood WarningFSDLincoln, McCook, Minnehaha, Turner106 min
Jul 30, 7:54 AM CDTRiver Flood WarningFSDMcCook4 days
Jul 30, 7:54 AM CDTRiver Flood WarningFSDTurner5 days
Jul 30, 7:54 AM CDTRiver Flood WarningFSDLincoln, Minnehaha25 hr
Jul 30, 8:22 AM CDTAreal Flood WarningFSDAurora, Beadle, Davison, Hanson, Jerauld, McCook and 2 more15 hr
Jul 30, 9:59 AM CDTRiver Flood WarningFSDLincoln, Minnehaha23 hr
Jul 30, 10:18 AM CDTRiver Flood WarningFSDTurner4 days
Jul 30, 10:18 AM CDTRiver Flood WarningFSDClay9 days
Jul 30, 10:56 AM CDTRiver Flood WarningFSDDavison8 days

Nearby

Flash Flood Warnings in Iowa, 2010Flash Flood Warnings in South Dakota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.